# SDR SWAA2025071784794

- Difficulty date: June 24, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CENTER PASSENGER CABIN. THE CENTER OVERHEAD EMERGENCY EXIT LIGHT IS MISSING A LENS.   INSTALLED EMERGENCY EXIT LIGHT LENS REF AMM 33-51-01.
